MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V

COLLAGEN MATRIX, INC. COPIOS EXTEND MEMBRANE; COLLAGEN DENTAL MEMBRANE V
Catalog Number 0190Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinician used the product on a patient and the patient came back complaining of pain and swelling at the site.The clinician removed the membrane and the patient healed adequately.The adverse events included swelling and an allergic reaction.

Brand Name
COPIOS EXTEND MEMBRANE
Common Device Name
COLLAGEN DENTAL MEMBRANE V
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9119260
Report Number2249852-2019-00019
Device Sequence Number13903474
Product Code NPL
UDI-Device Identifier00813954020532
UDI-Public00813954020532
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K100156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2021
Device Catalogue Number0190Z
Device Lot NumberPDMU19C1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;